# SDR AALA202112130964

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,483 hours, 14,475 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 17 D, E, F, WINDOW SHADE BINDS. REMOVED AND REPLACED EMERGENCY EXIT DOOR WINDOW REVEAL PER AMM 25-21-12.
